# SDR DALA2024092709488

- Difficulty date: September 21, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 74,681 hours, 28,396 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 DTE, ER/A 621083-14 FUSELAGE / STRINGER / STA 580-661, S-16L / SPLICE REPAIR DUE TO DAMAGE. CORRECTEVE ACTION: REF ERA 621083-14. (0567711)
